# SDR SPAA20141101

- Difficulty date: November 3, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 59,437 hours, 35,568 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 348
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 15L INTERCOSTAL ANGLE CRACKED AT BS 348.  REPAIRED IAW EO R22529-1-053-009-032.
